Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Embeddings of surfaces in euclidean three-space


Author: C. E. Burgess
Journal: Bull. Amer. Math. Soc. 81 (1975), 795-818
MSC (1970): Primary 55A30, 55A35, 57A10, 57A35, 57A45, 57A50, 57C55
MathSciNet review: 0375319
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A30, 55A35, 57A10, 57A35, 57A45, 57A50, 57C55

Retrieve articles in all journals with MSC (1970): 55A30, 55A35, 57A10, 57A35, 57A45, 57A50, 57C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13834-1